TITLE

Efficacy and safety of sustained-release niacins

AUTHOR(S)
Lavie, Carl J.; Milani, Richard V.
PUB. DATE
July 2011
SOURCE
American Journal of Health-System Pharmacy;7/15/2011, Vol. 68 Issue 14, p1294
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article "Lipid and transaminase concentrations after formulary conversion of Niaspan to Slo-Niacin" by Cristina Byrd and Kim A. Mowrey in the December 1, 2010 issue.
ACCESSION #
63195840

 

Related Articles

  • Combination of niacin/laropiprant and simvastatin: myopathy.  // WHO Drug Information;2010, Vol. 24 Issue 2, p108 

    The article discusses notification which Singapore's Health Sciences Authority received about the results of a clinical study which found a higher incidence of myopathy in patients who took a combination of niacin/laropiprant and simvastatin. A discussion of the uses for which the drug...

  • focus on: Wax Matrix Niacin.  // Natural Solutions;Feb2014, Issue 160, p38 

    The article focuses on vitamin Niacin supplement form Wax Matrix Niacin along with information on its food sources, benefits and daily recommended dietary allowance (RDA). Topics include benefits of Wax Matrix Niacin including low density lipoproteins (LDL) cholesterol reduction , increase in...

  • Niacin use questioned. Levin, Arthur Aaron // HealthFacts;Apr94, Vol. 19 Issue 179, p2 

    Reports results of a study that raises questions about the safety of niacin (nicotinic acid) used to lower cholesterol. Reported in `Journal of the American Medical Association' (2 March 1994); Conclusions by researcher James M. McKenney.

  • Niacin/laropiprant.  // Reactions Weekly;8/11/2012, Issue 1414, p39 

    The article describes the case of a 62-year-old man who developed a bullous drug eruption during treatment with niacin/laropiprant for hypertriglyceridaemia.

  • Niacin.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p156 

    The article presents a case study of a 57-year-old man who developed retinal maculopathy while receiving niacin.

  • The way we blur.  // Men's Health;Sep95, Vol. 10 Issue 7, p114 

    Reports on a study which suggested that high doses of niacin can cause temporary eye problems. Comparison with people on cholesterol-lowering drugs; Temporary nature of the condition.

  • Niacin.  // Reactions Weekly;Apr2014, Vol. 1496 Issue 1, p32 

    The article presents a case study of an 80-year-old woman who developed a crawling sensation on her face during treatment with niacin for erythromelalgia.

  • Bosentan.  // Reactions Weekly;4/21/2012, Issue 1398, p11 

    The article describes the case of a 46-year-old woman whose transaminase levels increased during treatment with bosentan twice daily for four weeks.

  • Anakinra.  // Reactions Weekly;8/4/2012, Issue 1413, p9 

    The article describes the cases of two patients who experienced either injection site reaction or elevated aminotransferase during treatment with anakinra.

  • Peramivir.  // Reactions Weekly;4/21/2012, Issue 1398, p35 

    The article describes the case of a 1-year-old infant who experienced elevated aminotransferase levels while being treated with peramivir.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics